# SDR FDEA201401160108

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 76,635 hours, 28,481 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ANB7353
- Condition: Cracked
- Location: Rt Wing
- Part time: 76,635 hours, 28,481 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, VERTICAL CRACK FOUND AT THE FRONT WING SPAR INBD UPPER CORNER AT FUSELAGE.
